Jump to content

Recommended Posts

So! I have ever had any problem with smoking weed or any psychedelics in the past but as of a week ago, every time i smoke my pupils dilate and i get bad headaches that seem to just turn into pain throughout my body. i dont want to stop smoking weed because im very bored all the time. I took shrooms about a year ago, when i was 16, and didnt have very much because i was sharing with a lot of people. about a month or two ago i took acid and tripped for like 18 hours and it didnt go away fully until i went to sleep. since then there wasnt any problems until a week ago. i ate a weed brownie at 8;00 before a field trip at school and didnt feel it until i took a bowl when i got home. i was scared at first because i got way too high then my pupils got big and i started feeling like i was on acid. coincidentially, i also quit smoking tobacco around the same day this all happened. ive done moaks for about 6 or 7 months and decided it was time to quit. im not sure what is causing the acid flashbacks but they are very annoying because they hurt my head a lot, and the pain isnt limited to my head. i feel immense pain on my right shoulder and all up my arm, kinda like i hit my funny bone really hard and its like a lingering pain. if anyone has any information that i dont know i would grately appreciate it because im thinking about not smoking weed for a while but i dont want it to be for no reason

Edited by ToyStoryJohn
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.